# SDR UPS98227420

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EXIT LIGHT INOP.  REMOVED AND REPLACED RT AFT OVERWING EMER EXIT LIGHT ASSY.  OPS CHKS NORMAL PER MM 33-50-61.
